Free Access
Volume 17, Number 3, July-September 2011
Page(s) 801 - 835
Published online 06 August 2010
  1. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary. SIAM J. Control Optim. 30 (1992) 1024–1065. [CrossRef] [MathSciNet]
  2. M. Bellassoued, Distribution of resonances and decay rate of the local energy for the elastic wave equation. Comm. Math. Phys. 215 (2000) 375–408. [CrossRef] [MathSciNet]
  3. M. Bellassoued, Carleman estimates and distribution of resonances for the transparent obstacle and application to the stabilization. Asymptot. Anal. 35 (2003) 257–279. [MathSciNet]
  4. M. Bellassoued, Decay of solutions of the elastic wave equation with a localized dissipation. Ann. Fac. Sci. Toulouse Math. 12 (2003) 267–301. [MathSciNet]
  5. N. Burq, Décroissance de l'énergie locale de l'équation des ondes pour le problème extérieur et absence de résonance au voisinage du réel. Acta Math. 180 (1998) 1–29. [CrossRef] [MathSciNet]
  6. T. Duyckaerts, Optimal decay rates of the energy of a hyperbolic-parabolic system coupled by an interface. Asymptot. Anal. 51 (2007) 17–45. [MathSciNet]
  7. X Fu, Logarithmic decay of hyperbolic equations with arbitrary small boundary damping. Commun. Partial Differ. Equ. 34 (2009) 957–975. [CrossRef]
  8. J. Le Rousseau and L. Robbiano, Carleman estimate for elliptic operators with coefficients with jumps at an interface in arbitrary dimension and application to the null controllability of linear parabolic equations. Arch. Ration. Mech. Anal. (to appear).
  9. G. Lebeau, Équation des ondes amorties, in Algebraic and geometric methods in mathematical physics Kaciveli, 1993, Kluwer Acad. Publ., Dordrecht, Math. Phys. Stud. 19 (1996) 73–109.
  10. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335–356. [CrossRef] [MathSciNet]
  11. G. Lebeau and L. Robbiano, Stabilisation de l'équation des ondes par le bord. Duke Math. J. 86 (1997) 465–491. [CrossRef] [MathSciNet]
  12. J. Rauch, X. Zhang and E. Zuazua, Polynomial decay for a hyperbolic-parabolic coupled system. J. Math. Pures Appl. 84 (2005) 407–470. [CrossRef] [MathSciNet]
  13. L. Robbiano, Fonction de coût et contrôle des solutions des équations hyperboliques. Asymptot. Anal. 10 (1995) 95–115.
  14. M.E. Taylor, Reflection of singularities of solutions to systems of differential equations. Comm. Pure Appl. Math. 28 (1975) 457–478. [CrossRef] [MathSciNet]
  15. X. Zhang and E. Zuazua, Long-time behavior of a coupled heat-wave system arising in fluid-structure interaction. Arch. Ration. Mech. Anal. 184 (2007) 49–120. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.